Aleve Gelcaps with Soft Grip® Athritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 40 Count

Add your review

$7.99 $5.72

$7.99 $5.72

(-28%)
Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare


Price: $7.99 - $5.72
(as of Aug 29,2020 10:30:05 UTC – Details)



Getting relief from minor arthritis pain shouldn’t be a pain. That’s why there’s the Aleve Soft Grip Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap covered with a cushioned material to give you better control. It’s the easiest way to get the 12-hour pain relief that just 1 Aleve can give you. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever.

Covered by the Bayer HealthCare LLC – Consumer Health 60-Day Satisfaction Guarantee. See below for details

Just 1 gelcap can manage pain for up to 12 hours
The Soft Grip Arthritis Cap is child resistant
ALEVE is proven better on tough pain than Tylenol 8hr. *Based on menstrual and dental pain studies
ALEVE is the #1 recommended brand for minor arthritis pain among orthopedic doctors
Soft Grip Arthritis Cap
Contains Naproxen Sodium 220mg

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Aleve Gelcaps with Soft Grip® Athritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 40 Count”

Your email address will not be published. Required fields are marked *

Aleve Gelcaps with Soft Grip® Athritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 40 Count

$7.99 $5.72

Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0